Bluelight

Thread: Just Chugged a Bottle of Robitussin - What to Expect

Results 1 to 9 of 9
  1. Collapse Details
    Just Chugged a Bottle of Robitussin - What to Expect 
    #1
    240ml bottle, ingredients per 30ml:
    Acetaminophen: 1000mg
    Dextromethorphan Hydrobromide: 30mg
    Pseudoephedrine Hydrochloride: 60mg
    Chlorpheniramine Maleate: 4mg

    Also, I took 8 x 500mg Acetaminophen.

    Prognosis please.
     

  2. Collapse Details
     
    #2
    Ex-Bluelighter
    Join Date
    Aug 2011
    Location
    Gates Of Dawn
    Posts
    4,889
    Re robutussin..If its you have no tolerance youll get a buzz but nothing too strong..

    You wont be debilitated from it..

    Youll might feel some euphoria.. it acts on seretonin.. um.. dont drive because you might be a little bit wonky

    You might have a good clearout.. Its a bit of a purgative.
    ( theres a chem in the syrup that loosens the bowels)

    Why did you take so much acetaminophen.. not going to be great on your liver!

    http://www.drugs.com/interactions-ch...0,844-0,1964-0

    This interactions checker says there are no interactions but I wouldnt have thought
    the dxm with the psuedo eph isnt going to mix well. Come back on here if you feel iffy.

    Im not certain of the effects of the doses either.. Your cocktail makes me feel off colour just to look at it.

    There are a few accounts on Erowyd re the combo of Psdeudo eph and dxm..

    Dont look at them now have a read when youve wheathered your trip.
    Last edited by YellowPolkaDotHalo; 21-10-2011 at 18:38.
     

  3. Collapse Details
     
    #3
    Yeah, AFAIK that's a shitload of acetaminophen. Expect your liver to hate you.

    Why did you take 4000mg extra of acetaminophen?
     

  4. Collapse Details
     
    #4
    Bluelighter
    Join Date
    Apr 2011
    Location
    Canada
    Posts
    88
    If my math is right, that's 240 mg of DXM which is like a moderate dose, but I mean

    That's 12 000 (twelve thousand) mg of acetaminophen, no?

    That seems like an EXTREME amount. 3 times the upper limit for a day. I am not up on my nearly useless analgesics that are bad for the liver, should this guy be really concerned - like hospital concerned?
     

  5. Collapse Details
     
    #5
    Senior Moderator
    Basic Drug Discussion
    NeighborhoodThreat's Avatar
    Join Date
    May 2009
    Posts
    21,585
    That's a lot of APAP.

    Also, mixing CPM (Chlorpheniramine Maleate) and p-ephedrine with DXM is not a good idea.

    Where's the HR in this...since you've already ingested all those things, then you asked us what would happen...?

    BDD Guidelines! - BLUA - BL Search! - Conversions for Opiates & Benzos - Save Your Liver Do a CWE
     

  6. Collapse Details
     
    #6
    Ex-Bluelighter
    Join Date
    Aug 2011
    Location
    Gates Of Dawn
    Posts
    4,889
    8 x 500 mg of acet would be 4000 mg ..

    maybe its self harm NT
     

  7. Collapse Details
     
    #7
    Bluelight Crew nAON's Avatar
    Join Date
    Mar 2009
    Location
    Yes please.
    Posts
    2,765
    That is seriously a cuntload of acetaminophen, did you take it all at once or in a short space of time? If so, I would suggest getting to hospital and getting stomach pumped ASAP
     

  8. Collapse Details
     
    #8
    Bluelight Crew effie's Avatar
    Join Date
    Feb 2010
    Location
    UK
    Posts
    13,155
    You have ingested 12g APAP in total. The max amount you should have in 24 hours is 4g; in one go, I wouldn't be happy with more than 2g but ideally 1g.

    You need to get to hospital. 12g might not seem like a huge overdose, but APAP can be extremely toxic to your liver and different people have different abilities to handle it. There is a chance this is a dangerous dose for you, and death by APAP poisoning doesn't give any symptoms until it is too late, so please get yourself to an ER and have your APAP levels checked immediately.

    12g is often considered the level at which fatal toxicity can occur. Lower doses can run the risk of severe liver damage, depending on your weight and liver function.

    I'm not even going to consider how much DXM, pseudoephedrine and chlorpheniramine you have taken.. the APAP is the main concern. Get yourself to hospital please, and in future don't take this much APAP!

    Good luck

    I'm going to close this as I want you to seek medical attention right now rather than wait for more replies..
     

  9. Collapse Details
     
    #9
    Bluelight Crew effie's Avatar
    Join Date
    Feb 2010
    Location
    UK
    Posts
    13,155
    SPC123 has asked me to add the following message:

    I wanted to add an addendum to that thread:

    I am coming off oxy and was looking for something to ease the pain. The daytime formula (whether it was Robo or not) contained no APAP. I was about to grab it when I saw a nighttime formulation. I made the mistake of assuming them both to be about the same. I also bought extra strength Tylenol for the aches and pains. I bought both at the same time from a pharmacist who said nothing. Regardless, my own fault.

    This mistake cost me 9 hours in the ER with a couple of IVs getting pumped full of NAC and poked with needles all night.

    APAP is no joke, nor are the labels on OTC medications. ALWAYS READ THE INGREDIENTS BEFORE CONSUMING ANYTHING. NEVER ASSUME.

    I was lucky. You might end up dead.



    - glad you are okay SPC123 and thank you for letting us know what happened, and warning others! Everyone, please be careful with APAP products, SPC123 gives some very good advice here

    I'm pretty mad that the pharmacist didn't say anything...
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •